# SDR FDEA200912234510

- Difficulty date: December 23, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47835
- Aircraft time: 88,381 hours, 24,643 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: AFA00395
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, FOUND CRACK ON BEAM.  PERFORMED REPAIR ON BEAM IAW SRM 53-60-01 FIG.3 VOL.1
